# SDR TRBACPCP20090008

- Difficulty date: March 10, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N451AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 451
- Aircraft time: 26,912 hours, 25,860 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON LT WING AT NR 1 ENG UPPER AFT INBD ENGINE MOUNT. ACCOMPLISHED EO NR E2-57MR-308 LT WING FWD SPAR LWR SLAT EXTERNAL CORROSION REPAIR AT RIB 10.
